# SDR CA120831001

- Difficulty date: August 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B300
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3411 · Pitot/Static System
- Part: Fitting
- Part number: AN8346D
- Condition: Corroded
- Location: Pitot System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) THE RT, CO-PILOTS, AIRSPEED INDICATOR WAS BEING REPLACED DUE TO A LIGHTING ISSUE. A NEW INDICATOR WAS INSTALLED AND PITOT/STATIC TEST PERFORMED.  A MASSIVE LEAK WAS DETECTED AND AN INVESTIGATION WAS INITIATED.  AN INSPECTION OF THE NR 2 PITOT/STATIC SYS REVEALED A CRACKED BULKHEAD FITTING DUE TO CORROSION.  THE BULKHEAD FITTING WAS REPLACED AND A SUCCESSFUL PITOT/STATIC TEST PERFORMED. SYS WAS CHECKED SERVICEABLE.
